EconPapers    
Economics at your fingertips  
 

A Note on Four‐Dimensional Symmetry Algebras and Fourth‐Order Ordinary Differential Equations

A. Fatima, Muhammad Ayub and F. M. Mahomed

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We provide a supplementation of the results on the canonical forms for scalar fourth‐order ordinary differential equations (ODEs) which admit four‐dimensional Lie algebras obtained recently. Together with these new canonical forms, a complete list of scalar fourth‐order ODEs that admit four‐dimensional Lie algebras is available.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/848163

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:848163

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:848163